# SDR SWAA2024022957522

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 75,309 hours, 44,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRTBAR SLIDE HOLDER RIVET BROKEN<[01] INSTALLED NEW RIVET FASTENER IAW SRM 51-40-02. OPS CHECKS GOOD.
